# SDR DALA2019062433792

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 908-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RINGPAN OF PASSEGER WINDOW UPPER FWD CORNER, BETWEEN STA 908 AND 927, RH SIDE.   CRACK ON RING PAN OF PASSEGER WINDOW UPPER FWD CORNER, BETWEEN STA 908 AND 927 RH SIDE WAS REPAIRED PER B717-200 SRM 56-20-02-2R-1.
